# SDR TC8A98064

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of  Adjust
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRIP NR 2565, AFTER GEAR RETRACTION, ALL LIGHTS INDICATED NORMAL EXCEPT DOORS NOT LATCHED LIGHT REMAINED ON.  DURING UPLATCH CHECK DOORS NOT LATCHED WARNING LIGHT WENT OUT.  THEN LANDING GEAR WAS LOWERED, ALL LIGHT INDICATIONS NORMAL AND DOORS NOT LATCHED LIGHT WAS OUT.  ADJUSTED GEAR DOOR SWITCHES.  OPS CHECKS NORMAL IAW MM 32-31-4.
